MathSciNet Relay Station
MathSciNet bibliographic data
MR40448 (12,694a) 40.0X
Lelong, Pierre On a problem of M. A. Zorn. Proc. Amer. Math. Soc. 2, (1951). 11–19.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement